# SDR USAA2008112892145

- Difficulty date: November 24, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,145 hours, 13,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53712821200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON FLOOR SUPPORT AT FR12 TO FR24, -Y254.  REPLACED FLOOR SUPPORT AT FR12 TO FR24, -Y254 IAW A320 SRM 51-72-11.
